# SDR DALA2025011600391

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 GIRT BAR OF SLIDE NEEDS ADJUSTMENT. CORRECTIVE ACTION: REMOVED AND RE-INSTALLED GIRT BAR OF SLIDE AS PER A320 FAM AMM 25-62-44-000-804-A, AMM 25-62-44-000- 012-A, AMM 25-62-44-400-803-A AND AMM 25-62-44-400-007-A. (0762987)
